# SDR GTIA030383

- Difficulty date: May 19, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 182 UPPER SURFACE CORRODED FS 234-241, CUSP.  CUT OUT DAMAGE IN WEB.  DRILLED AND LOCATED WEB AND REPAIR DOUBLER.  INSTALLED WEB AND DOUBLER.  (M)
